# SDR USAA2011062300017

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,798 hours, 19,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9017
- Condition: Low Pressure
- Location: Door
- Part time: 29,119 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - GAUGE NEEDLE IS NOT ON GREEN GO BAND ON FWD SLIDE LT.  REPLACED SLIDE PACK ASSEMBLY AT DOOR 831 IAW AMM 25-62-44-400-006 AND EA 133590.
